Reference : Additive decomposability of functions over abelian groups
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/4464
Additive decomposability of functions over abelian groups
English
Couceiro, Miguel mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
Lehtonen, Erkko mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC) >]
Waldhauser, Tamás mailto [University of Szeged > Bolyai Institute]
2013
International Journal of Algebra & Computation
World Scientific Publishing Company
23
3
643-662
Yes (verified by ORBilu)
International
0218-1967
[en] abelian group ; Boolean group ; group-valued function ; arity gap ; additive decomposition ; discrete derivative
[en] Abelian groups are classified by the existence of certain additive decompositions of group-valued functions of several variables.
http://hdl.handle.net/10993/4464
10.1142/S0218196713500136
Electronic version of an article published as International Journal of Algebra and Computation Vol. 23, No. 3 (2013) 643--662. DOI: 10.1142/S0218196713500136. © copyright World Scientific Publishing Company, http://www.worldscientific.com/worldscinet/ijac

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
AdditiveDecomposability.pdfAuthor postprint359.75 kBView/Open

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.